# SDR DLM88030822

- Difficulty date: September 8, 2003
- Submitted: October 6, 2003
- Operation: Air carrier
- Aircraft: N951DL
- Make and model: Doug MD-88
- Aircraft serial: 49882
- Aircraft time: 37,397 hours, 29,403 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Light
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ON APPROACH, DID NOT GET GREEN NOSE GEAR SAFE LIGHT ON GEAR EXTENSION.  INDICATOR PIN NORMAL.  RELAMPED NOSE GEAR INDICATOR LIGHT.
